Doctor insights on:
Tegrin Skin Related Agent
Yes: Any topical substance can potentially cause an allergic reaction. This is commonly known as contact dermatitis. If the reaction occurs after repeated exposure, it is most likely allergic. If it occurs on the very first exposure, it is probably an irritant reaction (irritant contact dermatitis). ...Read moreSee 1 more doctor answer
Probably not but...: Agent Orange contains dioxin, a toxic chemical proven to cause many serious illnesses. Muscular dystrophy is something people are born with. Agent Orange may cause Muscular dystrophy in the children of those exposed to it but isn't known to cause it directly in those exposed. See http://www.veteranshealth.org/Vietnam/AO.html A holistic/integrative physician can evaluate/treat illness from toxins. ...Read more
Yes: It is the active ingredient in many sunblocks and can be very effective. ...Read more
Is a highly serotonergic medication such as viibryd (vilazodone hydrochloride) more prone to cause sedation or stimulation?
Viibryd (vilazodone hydrochloride): The side effect profile of this medication is more stimulating than sedating. However, individuals vary, and some do have sedation side effects with this medication. ...Read more
Dry peeling facial: Skin is not a reported side effect of any of those meds unless it is a form of allergic reaction. Lamictal & fluoxetine r associated with dry mouth. Suggest see prescribing doc to discuss problem. R u using any acne meds on face? Many acne meds can be very drying, irritating, & cause peeling. See doc. ...Read moreSee 2 more doctor answers
For hyperkeratotic skin diseases, which is more better for sensitive skin - lactic acid lotion (lac-hydrin) or urea-based creams?
Both used: It really depends on the percentages of each medication. Many preparations have both urea and Lactic Acid in them. Your skin is also unique and what might appear to be gentler might give you a worse reaction than the so-called potent preparation. If you are treating keratosis pilaris (kp) then you might seek the help of a dermatologist or even have a preparation compounded. ...Read more
Is there anything that can be applied to the skin or taken orally to minimize the local skin reaction (itching & erythema) from exelon (rivastigmine) patch. ?
Tough situation: Do not use lotions or ointments underneath the patch as it makes things worse. Some pts have done well with Benadryl (diphenhydramine) or steroid cremes prior to use of patch, but this too is not often successful. Best approach, rotate frequently, wash site with water only, then dry thoroughly, wait a few seconds and apply. If all else fails, phone the company 800 line and ask to speak to a nurse. ...Read more
See below: Us department of veterans affairs has studied this issue and recognized a number of disorders to be associated with agent orange exposure as detalied in the site below. http://www.publichealth.va.gov/exposures/agentorange/diseases.asp if you have any signs or symptoms pertinent to these disorders you should consut your doctor. If you are a veteran, seek care at a va facility. ...Read more
Yes: If you mean skin rashes, the answer is yes. Discuss this problem with the doctor who prescribed it. ...Read more
I used rdl solution which contains hrdroquinoin 4%, tretinone 20mcg.My skin is peeling.Is that harmful?May cause for skin cancer?
Can high histamine lvls cause skin to slough off dead skin around the mouth area? Not psoriasis, fungal, or bacterial but skin flakes everyday.
Is topical spironolactone (2%) safe for mpb? Is it effective? Can systemic absorption occur?(coz its 50-75 mg topical application in paraben vehicle)
Topical Spironolacto: The literature on systemic absorption of topical sprironolactone is a bit unclear. Small studies in lab rodents showed no absorption, but there are numerous anecdotal entries on hair loss blogs where users attest to side effects which point towards systemic absorption, including falling testosterone levels. Monitor your use carefully to see if you are an "absorber.". ...Read more
Nerium: Nerium comes from the oleander plant and is being sold as an anti-aging skin product. I have seen no scientific studies to prove this. Last I checked, there is no fountain of youth. Wearing sunblock and hydrating well, avoiding smoking are less expensive ways to keep your skin looking young. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Tronothane skin related agent
- Xylocaine skin related agent
- Regranex skin related agent
- Ask a doctor a question free online
- Butesin skin related agent
- Emla skin related agent
- Tucks skin related agent
- Exsel skin related agent
- Talk to a dermatologist online for free